MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MV-12
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Cellulitis (1768)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of cellulitis is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: research continues to address the various hypothetical long-term effects of silicone implants, primarily silicone-filled breast implants.To the extent that such research applies to the safety of silicone in general for implantation, it is relevant to tissue expanders.However, given the intended temporary use of tissue expanders, and the fact that tissue expanders consist primarily of a silicone elastomer shell filled with sterile saline for injection, the research has not been directly concerned with tissue expander use.
 
Event or Problem Description
Health professional reported patient experienced "cellulitis".This is the left side record.Device remains implanted.

Brand Name
STYLE 133MV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7939224
Report Number9617229-2018-07799
Device Sequence Number16728753
Product Code LCJ
UDI-Device Identifier10888628004115
UDI-Public10888628004115
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Catalogue Number133MV-12
Device Lot Number3197335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;